# SDR DXTA2025093005126

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N474QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500787
- Aircraft time: 1,442 hours, 1,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C AOG 9/27 FOR OVERWHELMING SMELL RELATED TO LAV. ON THE NEXT DAY, CAME TO A/C AND LAV WAS GOOD WITH NEW FLUID (NO SMELL). AFTER ENGINE START SMELL RETURNED ABRUPTLY. WENT BACK TO LAV AND SMELLED THE LAV (NO FOUL SMELL). THEN SMELLED ODOR COMING FROM REAR BULKHEAD (BEHIND MIRROR).   COMPLETED FIM 21-20-00, NO ABNORMAL ODORS NOTED, NO DEFECTS NOTED. COMPLETED A SATISFACTORY VCS SYSTEM AND ENGINE OPS CHECKED WITH FLIGHT CREW MEMBER, NO ODORS NOTED IAW AMM 21-52-00.
